Thanks but upon further research levoquin side effects include arm pain so at the moment i am attributing his symptoms to that as his chest and arm pain has gone way down sine use.
Hello and hope you are doing well.
Good to see his symptoms improving. It could a side effect of levaquin, as this can cause swelling and pain in the joints, this is more so if he is prone for joint/tendon problems such as tendonitis and bursitis. It should resolve once the medication is stopped. Discuss these symptoms with your consulting doctor he may change the dose or the medication.
Hope this helped and do keep us posted.
Yes. The arm pain can be due to the Levaquin. It is a very punishing antibiotic. The symptoms usually, but do not always disappear. Mine lasted for nine months. And I foolishly requested the Levaquin myself! I am reminded of the Space Odysessy script where Hal the computer says: "I seem to be making a fee bad decisions lately". Curiously many people take Cipro without problems (a drug of the same class) but have no tolerance for Levaquin.
With all that said, in the future, whether he can afford the ER or not, it's a good idea to have any new chest pain evaluated. The finances can be worked out later, the effects of a heart attack may not give any other option. And, yes, caregiver, I prefer Cipro to Levaquin because of the cost difference.